Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 784684, 14 pages
http://dx.doi.org/10.1155/2014/784684
Research Article

Stability and Bifurcation Analysis of a Modified Epidemic Model for Computer Viruses

1College of Electronic and Information Engineering, Southwest University, Chongqing 400715, China
2Department of Mechanical and Biomedical Engineering, City University of Hong Kong, Hong Kong
3Department of Mathematics, Texas A&M University at Qatar, P.O. Box 23874, Doha, Qatar

Received 8 January 2014; Accepted 10 May 2014; Published 5 June 2014

Academic Editor: He Huang

Copyright © 2014 Chuandong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuandong Li, Wenfeng Hu, and Tingwen Huang, “Stability and Bifurcation Analysis of a Modified Epidemic Model for Computer Viruses,” Mathematical Problems in Engineering, vol. 2014, Article ID 784684, 14 pages, 2014. doi:10.1155/2014/784684